# SDR 03FDEA01826

- Difficulty date: October 29, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01, 3) FLOORBEAM BS 1050, LBL 27, WL 208.  BLENDED CORROSION ON TOP CHORD OF FLOORBEAM IN A 1 X 1 X .029 INCH FOUND TO BE OUT OF LIMITS PER SRM 53-10-1 FIG 4.  REMOVED TOP OF CHORD FROM LBL 19 TO 30.5 AND INSTALLED REPAIR PER SRM 53-10-8 FIG 1.
